# SDR FDEA201110104400

- Difficulty date: October 10, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,066 hours, 13,805 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: NGA608097
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN UPPER FORWARD EDGE MISREPAIRED.  CARRIED OUT REPAIR AS PER EA 1-5230-154241.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 113.
